# SDR HALA2009021600046

- Difficulty date: February 16, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 67,740 hours, 30,989 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  STATUS ALERT - EICAS MSG R ENG FIRE LP2 DISPLAYED BRIEFLY THEN EXTINGUISHED.  T/S PER FIM 26-11-00 FIG 106 MSG NO LONGER ACTIVE, AND SYSTEM OPS CHECK GOOD.
